# SDR QXEA200700690

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 13,640 hours, 9,789 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 100021102
- Part serial: 1006
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,050 hours, 1,463 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2561 - RETURN TO THE GATE FOR A APU BATTERY CHARGER STATUS MESSAGE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
